# SDR DALA2022101406672

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 138,123 hours, 20,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 SEATS 22-30 AB EMERITS INOP, CORRECTIVE ACTION: REPLACED DISC FUSE IN M 9009.CKS GOOD PER B767 AMM 33-52 (9391735)
